# SDR YENA2022110201085

- Difficulty date: October 23, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N3058J
- Make and model: Airbus A300*
- Aircraft serial: 55113
- Aircraft time: 3,848 hours, 1,342 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#562, SJU-BOS. 'ENCOUNTERED MOMENTARY SEVERE TURBULENCE (5 - 6 SECONDS) DURING CLIMB OUT. DARK (NIGHT), NO RADAR RETURNS; DOWNLOADED HMU FLIGHT DATA PER AMM BD500-A-J46-11-01-01AAA-752A-A. ALL PARAMETERS ARE WITHIN LIMITS PER TECH SUPPORT. AIRCRAFT IS OK FOR SERVICE.'
